# SDR CA001019007

- Difficulty date: September 7, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 22,205 hours
- Engine: Ge CF7002D2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 37R601209P106
- Condition: Contaminated
- Location: Oil System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON LDG LT ENGINE OIL PRESSURE FLUCTUATED FROM 10-50 LBS & OIL LOW PRESSURE WARNING LAMP FLASHED ON ONCE, CREW SHUTDOWN ENGINE & TAXIED TO HANGAR. MAINT FOUND LARGE AMOUNT OF OIL ON INTERNAL SIDE OF COWLINGS. TROUBLESHOOTING REVEALED OIL L EVEL DOWN 3 QTS. OIL FILTER PULLED & INSP, LARGE AMOUNT OF CARBON FOUND INSIDE.CONTACTED HALE A/C, ENGINE OVERHAUL FACILITY WHICH HAD COMPLETED 2000 HR HSI ON ENGINE 15 HRS PIOR TO OCCURRENCE. HALE SENT 2 (2) ENGINE FIELD TECHN ICIANS TO REPL NR 1 CARBON SEAL.AFTER FURTHER INVEST., SCAVENGE PUMP FOUND TO BE LEAKING. WHEN COVER OF PUMP REMVD, METAL (MAGNETIC) FOUND INSIDE. ENGINE SENT BACK TO HALE FOR FURTHER INVEST. & REPAIR.  FOLLOWUP RPT TO COME AT LATER DATE.2000
